# SDR CHQA200700037

- Difficulty date: July 16, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N841RP
- Make and model: Emb EMB-135LR
- Aircraft serial: 145737
- Aircraft time: 10,434 hours, 9,710 cycles
- Engine: Allsn AE3007A
- Engine time: 14,523 hours, 11,089 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A13
- Part serial: CAE311866
- Condition: Odor
- Location: Nr 1
- Part time: 14,523 hours, 11,089 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

FLIGHT 6242 - MSY-CVG - CLIMBING THROUGH FL310, A FAINT HAZE AND ODOR OF SMOKE ENTERED COCKPIT FOLLOWED BY LAV SMOKE EICAS WARNING.  PERFORMED QRH.  VERIFIED FA ALSO SMELLED SMOKE AND RECEIVED LAV SMOKE ALARM IN GALLEY.   DECLARED AN EMERGENCY.  SMOKE BEGAN TO DISSIPATE DURING DESCENT.  LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS MAINTENANCE FERRIED TO SDF WHERE THE NR 1 ENGINE WAS REPLACED.
